Alert archive / New York / Tornado Warnings in 2008

Tornado Warning 4, NWS Binghamton, NY

July 23, 2008Onondaga County, New York

NWS Binghamton, NY issued this tornado warning at Jul 23, 2008, 4:01 AM EDT for Onondaga County, New York. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2008, 4:01 AM EDT (08:01 UTC)
Expired
Jul 23, 2008, 4:30 AM EDT
In force
29 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

County Onondaga County, NY

The radar

The Ft Drum radar (KTYX), 73 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 4:17 AM EDTHAIL 0.75Brewerton, NYHAIL FELL FOR ABOUT 7 MINUTES AT THE INTERSECTION OFUS RT-11 AND COUNTY RT-37. THERE WAS STILL HAIL ON THE GROUND 2 HOURS LATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2008-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2008-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1357 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KBGM 230800
TORBGM
NYC067-230830-
/O.NEW.KBGM.TO.W.0004.080723T0801Z-080723T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
401 AM EDT WED JUL 23 2008

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN ONONDAGA COUNTY IN CENTRAL NEW YORK...

* UNTIL 430 AM EDT

* AT 357 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  BALDWINSVILLE...MOVING EAST AT 30 MPH.

* THE STORM CAPABLE OF PRODUCING THE TORNADO WILL BE NEAR...
  CLAY BY 410 AM EDT...
  CICERO...BREWERTON AND NORTH SYRACUSE BY 415 AM EDT...
  BRIDGEPORT BY 425 AM EDT...

IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A BASEMENT
OR AN INTERIOR ROOM...AWAY FROM WINDOWS.

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4324 7611 4321 7607 4319 7599 4314 7596
      4312 7596 4311 7598 4310 7638 4324 7639
      4324 7631 4321 7628 4324 7626 4322 7622
      4328 7621
TIME...MOT...LOC 0801Z 266DEG 25KT 4319 7625

$$

MJ
1 follow-up statement
000 
WWUS51 KBGM 230833
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
433 AM EDT WED JUL 23 2008

NYC067-230843-
/O.EXP.KBGM.TO.W.0004.000000T0000Z-080723T0830Z/
ONONDAGA NY-
433 AM EDT WED JUL 23 2008

...THE TORNADO WARNING FOR NORTHERN ONONDAGA COUNTY HAS EXPIRED...

THE TORNADO WARNING WAS ALLOWED TO EXPIRE...AS THE STORM HAS MOVED 
OUT OF ONONDAGA COUNTY.

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4324 7611 4321 7607 4319 7599 4314 7596
      4312 7596 4311 7598 4310 7638 4324 7639
      4324 7631 4321 7628 4324 7626 4322 7622
      4328 7621
TIME...MOT...LOC 0801Z 266DEG 25KT 4319 7625

$$

MJ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Jul 23, 2:48 AM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 23, 2:48 AM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
248 AM EDT WED JUL 23 2008

.SYNOPSIS...
A STATIONARY FRONT EXTENDING FROM SOUTHERN NEW ENGLAND, BACK
THROUGH DELMARVA, WILL PULL EASTWARD LATER TODAY AS LOW PRESSURE
DEVELOPES ON THE FRONT. THIS WILL CAUSE COPIOUS MOISTURE TO FLOW
NORTHWARD, LEADING TO HEAVY RAIN SHOWERS AND THUNDERSTORMS. THE
HEAVIEST ACTIVITY WILL BE ALONG AND EAST OF INTERSTATE 81.

&&

.NEAR TERM /UNTIL 11 AM THIS MORNING/...
SCATTERED CONVECTION CONTINUES THIS MORNING IN BOUYANT ATMOSPHERE.
BUF 0Z RAOB SHOWED CAPES IN EXCESS OF 1300 J/KG AND DECENT MID/UPR
LEVEL FLOW TO SUPPORT CONTINUED ACTIVITY.

A FEW CELLS HAVE APPROACHED SEVERE LIMITS, WITH GOOD LEAN AND
ELEVATED CORES. HOWEVER STORMS HAVE STRUGGLED TO HOLD TOGETHER
LONG, AND MOST HAVE BEEN LOW TOPPED. WITHOUT APPRECIABLE CHANGE TO
THE ATMOSPHERE, EXPECT ISOLATED TO SCATTERED CONVECTION THROUGH
THE MORNING HOURS.

&&

.SHORT TERM /11 AM THIS MORNING THROUGH THURSDAY NIGHT/...
AREA OF HEAVY PRECIP/CONVECTION MOVING OUT OF SOUTHERN PA WILL
TRACK INTO THE WYOMING VALLEY, POCONOS, AND CATSKILLS THIS
MORNING. THIS WILL PROVIDE THE FIRST GOOD SHOT OF PRECIP TO THIS
AREA, PRIMING IT FOR POTENTIAL PROBLEMS DOWN THE ROAD.

WE THINK THE GREATEST CONCERN WILL BE FROM LATE THIS AFTERNOON
INTO THE OVERNIGHT HOURS, AS GREAT LAKES TROF GOES NEGATIVE TILT
AND PERSISTENT UL JET POSITION GENERATES ADDED LIFT TO NY/PA IN
FAVORED RIGHT-REAR QUADRANT. PWATS CLIMB FROM 1.00-1.10 CURRENTLY
TO 1.25-1.50 BY 0Z THURSDAY.

NEGATIVE TILTING OF TROF WILL GENERATE DEEP SOUTHERLY FLOW.
POSITION OF JET/FRONT SUGGESTS THE MOST PERSISTENT HEAVY PRECIP
WILL BE EAST OF I-81. THIS LINES UP WELL WITH THE EXPECTED
OROGRAPHIC LIFT AS SOUTHERLY FLOW CLIMBS THE TERRAIN OF THE
POCONOS AND CATSKILLS.

TRENDED TOWARD HPC QPF GUIDANCE, WHICH LOOKS REASONABLE (3 TO 4
INCHES BASIN AVERAGE FAR EAST) GIVEN SETUP. NAM 9-10 INCH BULLSEYE
JUST EAST OF FA IS CONCERNING, BUT LOOKS UNRELIABLE.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
BASICALLY NO CHANGE IN THINKING FROM PREVIOUS EXTENDED
PACKAGE...WITH FAIRLY GOOD MODEL AGREEMENT STILL IN TACT THIS
PERIOD.

UPPER-LEVEL TROUGHINESS OVER THE WEEKEND SHOULD SLOWLY RELAX EARLY
NEXT WEEK. ALMOST DAILY CHANCES FOR SHOWERS/THUNDERSTORMS
EXPECTED...ESPECIALLY SATURDAY WITH A FRONTAL PASSAGE ANTICIPATED.
CONVECTION SHOULD BE MORE DIURNALLY DRIVEN THE REST OF THE PERIOD
WITH COLD POOL ALOFT NEARBY.

NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES THROUGH ABOUT MONDAY
(UPPER 70S TO NEAR 80)...SHOULD GRADUALLY WARM THEREAFTER.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
MVFR TO IFR RESTRICTIONS IN PATCHY FOG/SCATTERED SHOWERS EXPECTED
THIS MORNING. MORE WIDESPREAD SHOWERS THIS AFTERNOON INTO THE
EVENING...WITH LOCALLY HEAVY RAINFALL...WILL BRING ADDITIONAL
RESTRICTIONS.

WINDS SHOULD BE FAIRLY LIGHT THIS PERIOD...AVERAGING AROUND 5 KT
FROM THE SOUTH MUCH OF THE TIME.

OUTLOOK...

THU THROUGH SUN...FOG POSSIBLE EACH MORNING...WITH POTENTIAL IFR
RESTRICTIONS...OTHERWISE MAINLY VFR. BRIEF RESTRICTIONS POSSIBLE IN
SCATTERED SHOWERS/THUNDERSTORMS FOR THE AFTERNOON AND EARLY
EVENING HOURS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH FROM 11 AM EDT THIS MORNING THROUGH THURSDAY
     EVENING FOR PAZ040-044-047-048-072.
NY...FLOOD WATCH FROM 11 AM EDT THIS MORNING THROUGH THURSDAY
     EVENING FOR NYZ046-057-062.

&&

SYNOPSIS...DJP
NEAR TERM...DJP
SHORT TERM...DJP
LONG TERM...JMA/MLJ
AVIATION...MLJ
Hazardous weather outlook, Jul 23, 3:01 AM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
301 AM EDT WED JUL 23 2008

NYZ015>017-022>025-240715-
YATES-SENECA-SOUTHERN CAYUGA-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-
301 AM EDT WED JUL 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ046-057-062-PAZ040-044-047-048-072-240715-
OTSEGO-DELAWARE-SULLIVAN-NORTHERN WAYNE-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
301 AM EDT WED JUL 23 2008

...FLOOD WATCH IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH
THURSDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RAIN SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT TOTALS TO THE NATIONAL WEATHER
SERVICE.

NYZ009-018-036-037-044-045-055-056-PAZ038-039-043-240715-
NORTHERN ONEIDA-ONONDAGA-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
TIOGA-BROOME-BRADFORD-SUSQUEHANNA-WYOMING-
301 AM EDT WED JUL 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAIN AND THUNDERSTORMS WILL INCREASE IN ACTIVITY LATER THIS
MORNING, AND CONTINUE OFF AND ON THROUGH MIDDAY THURSDAY. RAINFALL
OF 1 TO 2 INCHES IS EXPECTED BY THURSDAY. WIDESPREAD FLOODING IS
NOT ANTICIPATED. HOWEVER ISOLATED AREAS COULD EXPERIENCE MINOR
FLOODING IN HEAVY DOWNPOURS...ESPECIALLY URBANIZED AREAS AND NEAR
STEEP TERRAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RAIN SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT TOTALS TO THE NATIONAL WEATHER
SERVICE.

PADAVONA

In the hours before

Special weather statement, Jul 22, 10:09 PM EDT, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1009 PM EDT TUE JUL 22 2008

NYZ022-023-230300-
SCHUYLER NY-STEUBEN NY-
1009 PM EDT TUE JUL 22 2008

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 1008 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
  GUSTY WINDS.  THIS STORM WAS LOCATED NEAR COOPERS PLAINS...AND
  MOVING NORTH AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  COOPERS PLAINS AT 1015 PM EDT...
  THURSTON AT 1020 PM EDT...
  CAMPBELL AT 1025 PM EDT...
  SAVONA AND MEADS CREEK AT 1035 PM EDT...
  MONTEREY AT 1040 PM EDT...
  SONORA AT 1045 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
Special weather statement, Jul 22, 11:31 PM EDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1131 PM EDT TUE JUL 22 2008

NYZ045-056-230415-
BROOME NY-CHENANGO NY-
1131 PM EDT TUE JUL 22 2008

...STRONG THUNDERSTORM MOVING THROUGH EASTERN BROOME AND SOUTHERN
CHENANGO COUNTIES...

* AT 1129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG
  GUSTY WINDS TO 40 MPH...AND VERY HEAVY RAIN.  THIS STORM WAS
  LOCATED NEAR SANITARIA SPRINGS...AND MOVING EAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  HARPURSVILLE AT 1145 PM EDT...
  COVENTRY AND NINEVEH AT 1150 PM EDT...
  AFTON AND SOUTH OXFORD AT MIDNIGHT EDT...
  BAINBRIDGE AT 1210 AM EDT...
  GUILFORD AT 1215 AM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY

MJ
Special weather statement, Jul 23, 12:03 AM EDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1203 AM EDT WED JUL 23 2008

NYZ045-046-057-230500-
CHENANGO NY-DELAWARE NY-OTSEGO NY-
1203 AM EDT WED JUL 23 2008

...LINE OF STRONG THUNDERSTORMS MOVING THROUGH EASTERN
CHENANGO...WESTERN OTSEGO...AND FAR NORTHERN DELAWARE COUNTIES...

* AT MIDNIGHT EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
  STRONG GUSTY WINDS TO AROUND 40 MPH...AND VERY HEAVY RAIN.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NORWICH TO MT
  UPTON TO GUILFORD TO BAINBRIDGE...AND MOVING NORTHEAST AT 15 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  SOUTH PLYMOUTH AND HOLMESVILLE AT 1210 AM EDT...
  NORTH NORWICH AND SOUTH NEW BERLIN AT 1220 AM EDT...
  ROCKDALE AND MT UPTON AT 1225 AM EDT...
  GILBERTSVILLE AT 1230 AM EDT...
  SIDNEY AT 1235 AM EDT...
  MORRIS AT 1245 AM EDT...
  YOUNGS AT 1250 AM EDT...
  UNADILLA AND NEW BERLIN AT 1255 AM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY

MJ
Special weather statement, Jul 23, 1:19 AM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
119 AM EDT WED JUL 23 2008

NYZ046-230545-
OTSEGO NY-
119 AM EDT WED JUL 23 2008

...LINE OF STRONG THUNDERSTORMS MOVING THROUGH EASTERN OTSEGO
COUNTY...

* AT 118 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
  STRONG GUSTY WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM SPRINGFIELD TO CHERRY VALLEY TO
  MIDDLEFIELD TO BOWERSTOWN TO MILFORD...AND MOVING NORTHEAST AT 30
  MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  SCHENEVUS AND ELK CREEK AT 125 AM EDT...
  WORCESTER AND WESTFORD AT 130 AM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY

MJ

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 10:47 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Seneca, Yates46 min
Jul 23, 2:56 AM EDTFlood WatchBGMBroome, Chenango, Delaware, Madison, Oneida, Otsego and 1 more33 hr
Jul 23, 3:36 AM EDTSevere Thunderstorm WarningBGMOnondaga39 min
Jul 23, 4:44 AM EDTSevere Thunderstorm WarningBGMOneida61 min
Jul 23, 5:26 AM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan53 min
Jul 23, 5:34 AM EDTSevere Thunderstorm WarningBGMOneida41 min
Jul 23, 1:17 PM EDTAreal Flood AdvisoryBGMBroome, Chenango, Tioga93 min
Jul 23, 2:26 PM EDTFlash Flood WarningBGMBroome, Chenango, Otsego3 hr
Jul 23, 2:34 PM EDTAreal Flood AdvisoryBGMDelaware, Sullivan6 hr
Jul 23, 2:52 PM EDTFlash Flood WarningBGMDelaware, Sullivan6 hr
Jul 23, 3:20 PM EDTSevere Thunderstorm WarningBGMSullivan55 min
Jul 23, 3:24 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan30 min
Jul 23, 3:56 PM EDTRiver Flood WarningBGMDelaware, Sullivan12 hr
Jul 23, 4:10 PM EDTFlash Flood WarningBGMDelaware, Otsego5 hr
Jul 23, 4:12 PM EDTSevere Thunderstorm WarningBGMSullivan31 min

Nearby

Tornado Warnings in New York, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.